# SDR FDEA201807211798

- Difficulty date: July 21, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 80,858 hours, 19,323 cycles
- System (JASC): 5755 · Spoilers
- Part: Support
- Part number: ARC039111
- Condition: Excess Play
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 1 SPOILER ACTUATOR FOUND LOWER HINGE FREE PLAY. LT NR 1 SPOILER ACTUATOR LOWER HINGE I/B AND O/B HOLES REWORKED AS PER SRM  51-21-01-0G. I/B HOLE EXISTING HOLE DIA 0.954"-0.970", FINAL HOLE DIA 1.069", O/B HOLE EXISTING HOLE DIA 1.500"-1.505", FINAL HOLE DIA 1.5432", I/B AND O/B BUSHINGS 02 EA FABRICATED AND INSTALLED PER EA 1-5740-T0341089 PT 1 STEP 4 AND STEP 6, TITLE: WINGS-ATTACH FITTINGS-LT WING NR 1 SPOILER SUPPORT ASSEMBLY, PART NUMBER: ARC0391-11 ACTUATOR LOWER HINGE INBD HOLE-CORROSION REPAIR. REPAIR CLASSIFIED MINOR PER GMM 6-2-100.
